PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 36 | 1 | 5-13
Tytuł artykułu

An equational axiomatization of Post Almost Distributive Lattices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we prove that the class of P₂-Almost Distributive Lattices and Post Almost Distributive Lattices are equationally definable.
Twórcy
  • Department of Mathematics, K.B.N. Degree and P.G.College, Vijayawada – 520001
  • Institute of Mathematics, Yunnan University, Kunming 650091, China
Bibliografia
  • [1] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ. XXV, Providence (1967), USA.
  • [2] G. Epstein and A. Horn, P-algebras, an abstraction from Post algebras, Algebra Universalis 4 (1) (1974), 195-206.
  • [3] G. Epstein and A. Horn, Chain based Lattices, Pacific J. Math. 55 (1) (1974), 65-84.
  • [4] E.L. Post, The Two-Valued Iterative Systems of Mathematical Logic, Annals of Mathematics Studies, no. 5 (Princeton University Press, Princeton, N.J., 1941), viii+122 pp.
  • [5] G.C. Rao and A. Berhanu, Heyting almost distributive lattices, Inter. Jour. Comp. Cogn. 8 (3) (2010), 85-89.
  • [6] G.C. Rao and A. Mihret, P₀-almost distributive lattices, to appear in Southeast Asian Bull. Math.
  • [7] G.C. Rao and A. Mihret, P₂-almost distributive lattices, accepted for publication in Journal of Global research in Mathematical Archives.
  • [8] G.C. Rao and A. Mihret, Post almost distributive lattices, Accepted for publication in Southeast Asian Bull. Math.
  • [9] G.C. Rao, A. Mihret and Naveen Kumar Kakumanu, P₁-almost distributive lattices, Inter. J. Math. Archive 4 (2) (2013), 100-110.
  • [10] G.C. Rao and Naveen Kumar Kakumanu, B-almost distributive lattices, Southeast Asian Bulletin of Mathematics 39 (2015), 545-554.
  • [11] G.C. Rao and Naveen Kumar Kakumanu, BL-almost distributive lattices, Asian European Journal of Mathematicas 5 (2) (2012), 1250022-1 to 1250022-8. doi: 10.1142/S1793557112500222
  • [12] G.C. Rao and Naveen Kumar Kakumanu, Characterization of BL-almost distributive lattices, Asian-European Journal of Mathematics 8 (3) (2015), 1550041 (13 pages). doi: 10.1142/S1793557115500412
  • [13] Naveen Kumar Kakumanu, Notes on post almost distributive lattices, communicated for publication.
  • [14] Naveen Kumar Kakumanu and G.C. Rao, Properties of P₀-almost distributive lattices, Int. J. of Scientific and Innovative Mathematical Research (IJSIMR) 2 (3) (2014), 256-261.
  • [15] G.C. Rao and Naveen Kumar Kakumanu, Pseudo-supplemented almost distributive lattices, Southeast Asian Bull. Math. 37 (2013), 131-138.
  • [16] U.M. Swamy and G.C. Rao, Almost distributive lattices, J. Aust. Math. Soc. (A) 31 (1981), 77-91.
  • [17] U.M. Swamy and S. Ramesh, Birkhoff center of ADL, Int. J. Algebra 3 (2009), 539-546.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1246
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.